A new approach to the Ricci flow on S 2
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 21 (1994) no. 3, p. 475-482
@article{ASNSP_1994_4_21_3_475_0,
     author = {Bartz, J. and Struwe, Micha\"el and Ye, Rugang},
     title = {A new approach to the Ricci flow on $S^2$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {3},
     year = {1994},
     pages = {475-482},
     zbl = {0818.53050},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_3_475_0}
}
Bartz, J.; Struwe, M.; Ye, R. A new approach to the Ricci flow on $S^2$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 21 (1994) no. 3, pp. 475-482. http://www.numdam.org/item/ASNSP_1994_4_21_3_475_0/

[H1] R. Hamilton, The Ricci flow on surfaces. Contem. Math. 71 (1988), 237-262. | MR 954419 | Zbl 0663.53031

[H2] R. Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982), 255-306. | MR 664497 | Zbl 0504.53034

[H3] R. Hamilton, Four-manifolds with positive curvature operator, J. Differential Geom. 24 (1986), 153-179. | MR 862046 | Zbl 0628.53042

[Ch] B. Chow, The Ricci-Hamilton flow on the 2-sphere, J. Differential Geom. 33 (1991), 325-334. | MR 1094458 | Zbl 0734.53033

[Gi-Ni-Nir] B. Gidas - W.-M. Ni - L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Phys., 68 (1979), 209-243. | MR 544879 | Zbl 0425.35020

[S] L. Simon, Asymptotics for a class of nonlinear evolution equations, with applications to geometric problems, Ann. of Math., 118 (1983), 525-571. | MR 727703 | Zbl 0549.35071

[Y] R. Ye, Global existence and convergence of the Yamabe flow, J. Differential Geom. 39 (1994), 35-50. | MR 1258912 | Zbl 0846.53027